Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Chest pain, flu, discomfort, emotional instability. Had severe reaction to effexor. Affected the immune system?

I've been on 'effexor since December. I had a severe reaction to it but as my doctor was away, I persevered and three weeks later and his return, I felt much better emotionally. However, i have had constant chest pains/discomfort, a very bad flu and another virus right now. My query is whether I am damaging my once excellent immune system by taking this drug. I am now 55. I am scared.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello Friend..

Thanks for your query to HCM..

I read your query and I like to say you that Effexor have no role in damaging your healthy immnue system .
I suggest you to continue on Efffexor and get consulted for Chest discomfort and flu like symptoms.
Your doctor will help you to prescribe Omez and antibiotics which will make you to recover to healthy life as before.

Do not be worried , I wish you to get good health sooner.
Hope this information helps you.
Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor